Issue Title
Vol 18, No 3 (2014) On the solvability of boundary value problem for mixed-type equation with a singular coefficient
Abstract PDF
(Rus)
Ruziev M.K.
Vol 19, No 4 (2015) The Dirichlet problem for mixed type equation with two lines of degeneracy in a rectangular area
Abstract PDF
(Rus)
Gimaltdinova A.A.
Vol 18, No 3 (2014) On the determination of the unknown coefficients of the highest derivatives in a linear elliptic equation
Abstract PDF
(Rus)
Aliyev R.A.
Vol 19, No 1 (2015) On solutions of elliptic equations with nonpower nonlinearities in unbounded domains
Abstract PDF
(Rus)
Kozhevnikova L.M., Khadzhi A.A.
Vol 23, No 3 (2019) On the correctness of boundary value problems for the mixed type equation of the second kind
Abstract PDF
(Rus)
Sabitov K.B., Egorova I.P.
Vol 22, No 2 (2018) On the question of the correctness of inverse problems for the inhomogeneous Helmholtz equation
Abstract PDF
(Rus)
Sabitov K.B., Martem’yanova N.V.
Vol 21, No 4 (2017) The Dirichlet problem for a three-dimensional equation of mixed type with three singular coefficients
Abstract PDF
(Rus)
Urinov A.K., Karimov K.T.
Vol 14, No 2 (2010) The boundary value problem for the loaded equation of mixed parabolic-hyperbolic type in rectangular area
Abstract PDF
(Rus)
Tarasenko A.V.
Vol 20, No 4 (2016) The nonlocal problem for a hyperbolic equation with bessel operator in a rectangular domain
Abstract PDF
(Rus)
Zaitseva N.V.
Vol 15, No 1 (2011) Mathematical questions for theory of nonlinear pseudodifferential equations with p-adic string
Abstract PDF
(Rus)
Vladimirov V.S.
Vol 21, No 1 (2017) The Dirichlet problem for a mixed-type equation with strong characteristic degeneracy and a singular coefficient
Abstract PDF
(Rus)
Safina R.M.
Vol 16, No 3 (2012) The nonlocal stefan problem for quasilinear parabolic equation
Abstract PDF
(Rus)
Takhirov J.O., Turaev R.N.
Vol 20, No 2 (2016) A non-local problem for a loaded mixed-type equation with a integral operator
Abstract PDF
(Rus)
Abdullayev O.K.
Vol 17, No 4 (2013) Optimal control problem for the impulsive differential equations with non-local boundary conditions
Abstract PDF
(Rus)
Sharifov Y.A.
Vol 19, No 2 (2015) Fluctuations of a beam with clamped ends
Abstract PDF
(Rus)
Sabitov K.B.
Vol 16, No 4 (2012) The problem with shift for the Bitsadze–Lykov equation
Abstract PDF
(Rus)
Arlanova E.Y.
Vol 20, No 1 (2016) The nonlocal A. A. Desin's problem for an equation of mixed elliptichyperbolic type
Abstract PDF
(Rus)
Gushchina V.A.
Vol 17, No 3 (2013) Inverse problem for quazilinear partial integro-differential equations of higher order
Abstract PDF
(Rus)
Yuldashev T.K., Seredkina A.I.
Vol 19, No 4 (2015) An inverse problem for two-dimensional equations of finding the thermal conductivity of the initial distribution
Abstract PDF
(Rus)
Zaynullov A.R.
1 - 19 of 19 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies